Alert archive / Missouri / Areal Flood Warnings in 2012
Areal Flood Warning 13, NWS Springfield, MO
NWS Springfield, MO issued this areal flood warning at Mar 21, 2012, 11:04 AM CDT for 17 counties in Missouri. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2012, 11:04 AM CDT (16:04 UTC)
- Expired
- Mar 22, 2012, 11:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Lawrence County, MO, Miller County, MO, Morgan County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
699
WGUS43 KSGF 211604
FLWSGF
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 AM CDT WED MAR 21 2012
MOC009-015-029-039-043-057-059-077-085-109-131-141-167-185-209-213-
225-221600-
/O.NEW.KSGF.FA.W.0013.120321T1604Z-120322T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-CEDAR MO-CHRISTIAN MO-GREENE MO-HICKORY MO-
BARRY MO-MILLER MO-MORGAN MO-POLK MO-ST. CLAIR MO-STONE MO-TANEY MO-
WEBSTER MO-DADE MO-DALLAS MO-LAWRENCE MO-
1104 AM CDT WED MAR 21 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
BARRY COUNTY IN SOUTHWEST MISSOURI...
BENTON COUNTY IN CENTRAL MISSOURI...
CAMDEN COUNTY IN CENTRAL MISSOURI...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
DADE COUNTY IN SOUTHWEST MISSOURI...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 AM CDT THURSDAY.
* AT 1058 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT
FLOODING CONTINUED ON NUMEROUS LOW WATER CROSSINGS. TOTAL
RAINFALL SINCE MONDAY HAS RANGED FROM 2 TO 4 INCHES WITH LOCALLY
HIGHER AMOUNTS...AND ADDITIONAL RAINFALL EXPECTED THROUGH TONIGHT.
* RUNOFF FROM THIS RAIN IS CAUSING FLOODING. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE HH IN TUSCUMBIA...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
HIGHWAY 97 AT THE SPRING RIVER NORTH OF STOTTS CITY...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA.
ADDITIONAL RAINFALL OF ONE HALF TO ONE INCH WILL BE POSSIBLE THROUGH
TONIGHT.
THIS AREAL FLOOD WARNING REPLACES THE AREAL FLOOD WARNINGS
PREVIOUSLY IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
&&
LAT...LON 3821 9406 3821 9353 3852 9351 3854 9308
3870 9305 3869 9284 3844 9262 3833 9219
3802 9218 3802 9240 3783 9246 3789 9286
3749 9285 3748 9269 3707 9269 3702 9291
3681 9291 3680 9277 3649 9277 3649 9407
$$
FOSTER4 follow-up statements
806
WGUS83 KSGF 211751
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT WED MAR 21 2012
MOC009-015-029-039-043-057-059-077-085-109-131-141-167-185-209-213-
225-221600-
/O.CON.KSGF.FA.W.0013.000000T0000Z-120322T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-CEDAR MO-CHRISTIAN MO-GREENE MO-HICKORY MO-
BARRY MO-MILLER MO-MORGAN MO-POLK MO-ST. CLAIR MO-STONE MO-TANEY MO-
WEBSTER MO-DADE MO-DALLAS MO-LAWRENCE MO-
1251 PM CDT WED MAR 21 2012
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY FOR
SMALL STREAMS IN BARRY...BENTON...CAMDEN...CEDAR...CHRISTIAN...
DADE...DALLAS...GREENE...HICKORY...LAWRENCE...MILLER...MORGAN...
POLK...ST. CLAIR...STONE...TANEY AND WEBSTER COUNTIES...
AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN OVERSPREADING THE WARNED AREA. TOTAL RAINFALL
SINCE MONDAY HAS RANGED FROM ONE AND A HALF TO 4 INCHES. ADDITIONAL
RAINFALL AMOUNTS AROUND ONE HALF OF AN INCH WITH LOCALLY HEAVIER
AMOUNTS ARE EXPECTED THIS AFTERNOON.
RUNOFF FROM THIS RAIN IS CAUSING FLOODING. STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
&&
LAT...LON 3821 9406 3821 9353 3852 9351 3854 9308
3870 9305 3869 9284 3844 9262 3833 9219
3802 9218 3802 9240 3783 9246 3789 9286
3749 9285 3748 9269 3707 9269 3702 9291
3681 9291 3680 9277 3649 9277 3649 9407
$$
FOSTER224
WGUS83 KSGF 220252
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT WED MAR 21 2012
MOC009-015-029-039-043-057-059-077-085-109-131-141-167-185-209-213-
225-221600-
/O.CON.KSGF.FA.W.0013.000000T0000Z-120322T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-CEDAR MO-CHRISTIAN MO-GREENE MO-HICKORY MO-
BARRY MO-MILLER MO-MORGAN MO-POLK MO-ST. CLAIR MO-STONE MO-TANEY MO-
WEBSTER MO-DADE MO-DALLAS MO-LAWRENCE MO-
952 PM CDT WED MAR 21 2012
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY FOR
BARRY...BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE...DALLAS...
GREENE...HICKORY...LAWRENCE...MILLER...MORGAN...POLK...ST. CLAIR...
STONE...TANEY AND WEBSTER COUNTIES...
AT 944 PM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT THE
HEAVY RAIN THAT HAS OCCURRED OVER THE LAST FEW DAYS WAS PRODUCING
FLOODING ACROSS THE WARNED AREA. ADDITIONAL RAINFALL IS EXPECTED
ACROSS CENTRAL MISSOURI INTO THE EARLY OVERNIGHT HOURS WHICH MAY
AGGRAVATE THE ONGOING FLOODING.
RUNOFF FROM THIS RAIN IS CAUSING FLOODING. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE HH IN TUSCUMBIA...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
&&
LAT...LON 3821 9406 3821 9353 3852 9351 3854 9308
3870 9305 3869 9284 3844 9262 3833 9219
3802 9218 3802 9240 3783 9246 3789 9286
3749 9285 3748 9269 3707 9269 3702 9291
3681 9291 3680 9277 3649 9277 3649 9407
$$
WISE/COLUCCI953
WGUS83 KSGF 221228
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT THU MAR 22 2012
MOC009-015-029-039-043-057-059-077-085-109-131-141-167-185-209-213-
225-221600-
/O.CON.KSGF.FA.W.0013.000000T0000Z-120322T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-CEDAR MO-CHRISTIAN MO-GREENE MO-HICKORY MO-
BARRY MO-MILLER MO-MORGAN MO-POLK MO-ST. CLAIR MO-STONE MO-TANEY MO-
WEBSTER MO-DADE MO-DALLAS MO-LAWRENCE MO-
728 AM CDT THU MAR 22 2012
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR BARRY...
BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE...DALLAS...GREENE...
HICKORY...LAWRENCE...MILLER...MORGAN...POLK...ST. CLAIR...STONE...
TANEY AND WEBSTER COUNTIES...
THE DEPARTMENT OF TRANSPORTATION AND LOCAL EMERGENCY MANAGEMENT
OFFICIALS INDICATE THAT THE HEAVY RAIN THAT OCCURRED OVER THE LAST
FEW DAYS WAS PRODUCING ONGOING FLOODING ACROSS THE WARNED AREA.
NUMEROUS LOW WATER CROSSINGS REMAIN FLOODED...PARTICULARLY OVER
CENTRAL MISSOURI.
ADDITIONAL LIGHT TO MODERATE RAINFALL IS EXPECTED...MAINLY LATE
TODAY...TONIGHT...AND FRIDAY. WHILE WIDESPREAD HEAVY RAIN IS NOT
EXPECTED...HEAVIER POCKETS OF RAIN MAY WORSEN FLOODING IN SOME
LOCALIZED AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS WHEN FLOODED. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3821 9406 3821 9353 3852 9351 3854 9308
3870 9305 3869 9284 3844 9262 3833 9219
3802 9218 3802 9240 3783 9246 3789 9286
3749 9285 3748 9269 3707 9269 3702 9291
3681 9291 3680 9277 3649 9277 3649 9407
$$
DSA139
WGUS83 KSGF 221551
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 AM CDT THU MAR 22 2012
MOC009-015-029-039-043-057-059-077-085-109-131-141-167-185-209-213-
225-221600-
/O.EXP.KSGF.FA.W.0013.000000T0000Z-120322T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-CEDAR MO-CHRISTIAN MO-GREENE MO-HICKORY MO-
BARRY MO-MILLER MO-MORGAN MO-POLK MO-ST. CLAIR MO-STONE MO-TANEY MO-
WEBSTER MO-DADE MO-DALLAS MO-LAWRENCE MO-
1051 AM CDT THU MAR 22 2012
...THE FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR BARRY...BENTON...
CAMDEN...CEDAR...CHRISTIAN...DADE...DALLAS...GREENE...HICKORY...
LAWRENCE...MILLER...MORGAN...POLK...ST. CLAIR...STONE...TANEY AND
WEBSTER COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.
LAT...LON 3821 9406 3821 9353 3852 9351 3854 9308
3870 9305 3869 9284 3844 9262 3833 9219
3802 9218 3802 9240 3783 9246 3789 9286
3749 9285 3748 9269 3707 9269 3702 9291
3681 9291 3680 9277 3649 9277 3649 9407
$$
BOXELLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 21, 6:55 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Mar 21, 6:55 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 AM CDT WED MAR 21 2012
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 315 AM CDT WED MAR 21 2012/
THERE IS NOT MUCH CHANGE TO THE BIG PICTURE ITEMS OF THE FORECAST.
THE MAIN CONCERN WILL BE HOW QUICKLY THE UPPER LOW OVER THE PLAINS
WILL MOVE THROUGH THE REGION AND HOW MUCH MORE RAIN WE WILL GET
AND WHERE.
A LARGE SLOW MOVING UPPER LEVEL CUTOFF LOW CENTERED OVER NORTH TX
WILL SLOWLY MOVE NORTHEAST INTO NORTHEAST OK THU EVENING AND THEN
THROUGH MO ON FRI. THE PERSISTENT FETCH OF DEEP MOISTURE
ADVECTION/PRECIP HAS SHIFTED EAST INTO THE OZARKS REGION ROUGHLY
CENTERED ALONG THE HWY 5 CORRIDOR. A NARROW BAND OF MODERATE TO
OCNL HEAVY PRECIP HAS BEEN TRAINING ACROSS PARTS OF
OZARK/DOUGLAS/WRIGHT COUNTIES...AND HAVE FLOOD WARNINGS COVERING
THAT AREA AND POINTS TO THE NORTH INTO THE LAKES REGION. THE
MOUNTAIN GROVE AG STATION HAS HAD ABOUT A QUARTER OF AN INCH OF
RAIN PER HOUR SINCE MIDNIGHT AND HAS HAD A STORM TOTAL OF ABOUT
2.5 INCHES. THAT HAS BEEN ENOUGH TO GET LOW WATER CROSSINGS
FLOODING AS CREEKS GRADUALLY RISE. SEE THE MODOT PAGE FOR THE
LATEST INFO ON ROAD CLOSURES.
ONE CONCERN WILL BE WHAT TO DO WITH THE WESTERN PORTION OF THE
WATCH AREA. THE WESTERN EDGE OF THE PRECIP HAS SHIFTED CLOSE TO
THE MO HIGHWAY 13 CORRIDOR...AND THE HEAVIEST RAIN IS OVER FOR
THE WESTERN CWFA FOR TODAY/TONIGHT. WILL LOOK AT PEELING AWAY
SOME WESTERN COUNTIES FROM THE WATCH...BUT WILL LIKELY BE SOMEWHAT
CONSERVATIVE. THERE WILL BE ONGOING RESIDUAL FLOODING IN THESE
AREAS DESPITE A WATCH CANCELLATION.
DRY AIR WILL BEGIN TO WRAP AROUND THE UPPER LOW TONIGHT (WED
NIGHT) AND THURSDAY...PUSHING THE PRECIP WITH THE MORE DIRECT GULF
FETCH TO OUR EAST ON THU. THERE WILL STILL BE OCNL
PRECIP/CONVECTION AS THE CORE OF THE UPPER LOW MOVES ACROSS THE
REGION LATE THU/THU NIGHT AND FRI. A SHARP UPPER RIDGE WILL BRING
BACK WAY ABOVE NORMAL TEMPERATURES OVER THE WEEKEND AND EARLY NEXT
WEEK. PRECIP CHANCES MAY RETURN TUE AS THE RIDGE SHIFTS EAST AND A
LOW AMPLITUDE SHORTWAVE MOVING FROM THE ROCKIES TO THE DAKOTAS
KICKS SOME CONVECTION OFF ALONG A TRAILING SFC FRONT. THE BULK OF
THE PRECIP WILL LIKELY HOLD OFF UNTIL JUST AFTER THE DAY 7 (TUE)
PERIOD.
DSA
&&
.AVIATION...
FOR THE 12Z TAFS...SOUTHERLY FLOW DUE TO THE UPPER LEVEL LOW
PRESSURE OVER TEXAS...WILL CONTINUE TO STREAM MOISTURE INTO THE
OZARKS THROUGH THE FORECAST PERIOD. THIS WILL KEEP CLOUD COVER
AND SHOWERS ACROSS THE AREA WITH MVFR TO OCCASIONALLY IFR
CONDITIONS FOR ALL AREA TERMINALS. SOME EMBEDDED THUNDERSTORMS WILL
BE POSSIBLE BUT COVERAGE WILL BE LIMITED. HAVE INDICATED THIS VIA
CB NOTATION.
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>057-066>069-077>081-
088>096-101>105.
KS...FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 21, 9:25 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 925 AM CDT WED MAR 21 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 925 AM CDT WED MAR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. DISCUSSION... HEAVY RAINFALL OVER THE PAST COUPLE OF DAYS WILL RESULT IN FLOODING OF LOW WATER CROSSINGS...OTHER FLOOD PRONE AREAS...AND SOME MAIN STEM RIVERS. ADDITIONAL MODERATE RAINFALL THROUGH TONIGHT WILL AGGRAVATE EXISTING FLOODING. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH CENTRAL MISSOURI TODAY...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR THROUGH FRIDAY AS AN UPPER LEVEL LOW TRACKS ACROSS THE REGION. SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Mar 21, 6:17 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM FLOOD 3 SSE FORDLAND 37.11N 92.92W
03/21/2012 WEBSTER MO DEPT OF HIGHWAYS
LOW WATER CROSSING FLOODED. HWY Z.
0446 AM FLOOD 3 SSW COMPETITION 37.44N 92.45W
03/21/2012 WRIGHT MO DEPT OF HIGHWAYS
LOW WATER CROSSING FLOODED.
0446 AM FLOOD 5 NE SEYMOUR 37.20N 92.71W
03/21/2012 WEBSTER MO DEPT OF HIGHWAYS
LOW WATER CROSSING FLOODED. ROUTE V.
0452 AM FLOOD 5 NNE MANSFIELD 37.17N 92.54W
03/21/2012 WRIGHT MO DEPT OF HIGHWAYS
FLOODED LOW WATER CROSSING. HWY AB.
&&
DSALocal storm report, Mar 21, 7:12 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 3 SSE FORDLAND 37.12N 92.92W
03/21/2012 WEBSTER MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS WATER OVER HIGHWAY Z SOUTH
OF U.S. 60...ROAD IS CLOSED.
&&
KURTZLocal storm report, Mar 21, 7:15 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 3 S DIGGINS 37.12N 92.86W
03/21/2012 WEBSTER MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS LOW WATER CROSSING
FLOODED...ONE VEHICLE FLOODED IN ROAD...NO INJURIES.
&&
KURTZLocal storm report, Mar 21, 7:40 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 5 S DIGGINS 37.10N 92.85W
03/21/2012 WEBSTER MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS DILLON ROAD FLOODED AT
FINLEY CREEK LOW WATER CROSSING. ROAD IS CLOSED.
0700 AM FLOOD 5 WSW MARSHFIELD 37.31N 92.99W
03/21/2012 WEBSTER MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS BOTH GREENWOOD AND COLOGNA
ROADS FLOODED NORTH OF INTERSTATE 44. WATER RESCUE IN LOW
WATER CROSSING. BOTH ROADS CLOSED.
&&
KURTZLocal storm report, Mar 21, 9:21 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLOOD 4 SSW POMONA 36.82N 91.95W
03/21/2012 HOWELL MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS STALLED CAR IN LOW WATER
CROSSING NORTHWEST OF WEST PLAINS ON COUNTY ROAD 5130.
ROAD IS CLOSED.
0910 AM FLOOD 4 S WEST PLAINS 36.67N 91.86W
03/21/2012 HOWELL MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 6 INCHES OF WATER FLOODED OVER
PORTIONS OF MISSOURI HIGHWAY 17 SOUTH OF WEST PLAINS.
&&
KURTZLocal storm report, Mar 21, 9:31 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 14 SE AVA 36.81N 92.48W
03/20/2012 DOUGLAS MO EMERGENCY MNGR
EMERGENCY MANAGER RELAYED A REPORT OF WIND DAMAGE TO A
BUILDING OFF OF COUNTY ROAD 333 AND HIGHWAY N
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 7:12 PM CDT | Special Weather Statement | SGF | Howell | 48 min |
| Mar 20, 7:27 PM CDT | Special Weather Statement | SGF | Wright | 33 min |
| Mar 20, 10:34 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 12 hr |
| Mar 20, 10:50 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan, Pulaski | 12 hr |
| Mar 21, 8:47 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Mar 21, 8:47 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Mar 21, 10:55 AM CDT | Areal Flood Warning | SGF | Barton, Jasper, McDonald, Newton, Vernon | 24 hr |
| Mar 21, 11:09 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Laclede, Ozark, Pulaski, Texas and 1 more | 48 hr |
Nearby
Areal Flood Warnings in Missouri, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.